MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 3/11 MM L

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 3/11 MM L
Model Number 02.12.0313FL
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 october 2020.Lot 162282: (b)(4) items manufactured and released on 25-jul-2016.Expiration date: 2021-06-22.No anomalies found related to the problem.To date, 19 items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection and the pathogen is unknown.The surgeon performed a washout and poly-swap 3 years and 7 months after primary.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED FLEX SIZE 3/11 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key10843094
Report Number3005180920-2020-00809
Device Sequence Number16870992
Product Code JWH
UDI-Device Identifier07630030862571
UDI-Public07630030862571
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/22/2021
Device Model Number02.12.0313FL
Device Catalogue Number02.12.0313FL
Device Lot Number162282
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2020
Initial Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;